# SDR 20000719SH006

- Difficulty date: June 1, 2000
- Submitted: July 19, 2000
- Operation: General aviation
- Aircraft: N710AL
- Make and model: Skrsky S76A
- Aircraft serial: 760279
- Engine: Allsn 250C30S
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gear Shaft
- Part number: 23007248
- Part serial: 200196
- Condition: Mismanufactured
- Location: Gear Box
- Part time: 113 hours
- Component: Gearbox, Allsn
- Component part number: 23035179
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON ASSEMBLY OF GEARBOX  WHEN INSTALLING COUPLING , FOUND COUPLING WOULD NOT SIT COMPLETELY, STAYED COCKED.  REMOVED COUPLING AND INSPECTED.  FOUND IMPROPER MACHINING OF COUPLING MATING SURFACE TO F/C GEAR WITH PIECES OF ROLLED METAL.  FUEL CONTROL GEAR HAD IMPROPER MACHINING AT COUPLING MATING SURFACE.  (X)
